SCHOOL   OF  PHYSICS


News
Administration
People
Groups
Groups
Seminars
Conferences
Courses
Publications
Publications
Groups
Useful Links
Useful Links
Groups
 



Search Physics
Enter your search string here
and click on Go! to continue

GO!

. Institute for Studies in Theoretical  Physics and Mathematics (IPM) .
.
. .  
About The SchoolLibraryPictures
IPM > School of Physics > Publications > Papers
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132

  [Search Papers]
1101. M. Kohandel and M. Kardar,
Melting of Flux Lines in An Alternating Parallel Current
Phys. Rev. B 59(1999), 9637-9641  [abstract]   
IPM/P-1999/087
 
1102. F. Roshani and M. Khorrami,
Asymmetric One-Dimensional Exclusion Processes: A Two Parameter Exactly Solvable Example
Phys. Rev. E 60(1999), 3393-3395  [abstract]   
IPM/P-1999/086
 
1103. A. Shariati and M. Khorrami,
Equivalence Principle and Radiation by a Uniformly Accelerated Charge
Found. Phys. Lett. 12(1999), 427-439  [abstract]   
IPM/P-1999/082
 
1104. P.K. Shukla, N.L. Tsintsadze, D.D. Tskhakaya and B. Farrokhi,
Linear and Nonlinear Dust Lattice Waves in Plasma Crystals
Phys. Lett. A 264(1999), 318-323  [abstract]   
IPM/P-1999/069
 
1105. M.E. Fouladvand and H. W. Lee,
An Exactly Solvable Two-Way Traffic Model with Ordered Sequential Update
Phys. Rev. E 60(1999), 6465-6479  [abstract]   
arXive.org link: cond-mat/9906447 [ abs, src, ps, others], cited by
IPM/P-1999/068
 
1106. M.E. Fouladvand and F. Jafarpour,
Multi-Speciec Asymmetric Exclusion Process in Orderd Sequential Update
J. Phys. A: Math. Gen. 32(1999), 5845-5867  [abstract]   
arXive.org link: cond-mat/9901007 [ abs, src, ps, others], cited by
IPM/P-1999/066
 
1107. F. Shojai,
Perturbative Solutions of Bohmian Quantum Gravity
Phys. Rev. D 60(1999), 124001 1-6  [abstract]   
arXive.org link: gr-qc/9907093 [ abs, src, ps, others], cited by
IPM/P-1999/061
 
1108. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi,
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60(1999), 084026-1-6  [abstract]   
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
IPM/P-1999/059
 
1109. B. Shokri and A.A. Rukhadze,
Quantum Drift Waves
Phys. Plasmas 6(1999), 4467-4471  [abstract]   
IPM/P-1999/057
 
1110. M. Alimohammadi and H. Mohseni Sadjadi,
Coulomb Gas Representation of Quantum Hall Effect on Riemann Surfaces
J. Phys. A: Math. Gen. 32(1999), 4433-4440  [abstract]   
arXive.org link: hep-th/9801101 [ abs, src, ps, others], cited by
IPM/P-1999/055
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132  

 

 


Copyright 2000-2011 
Institute for Research in Fundamental Sciences (IPM)
All rights reserved.
  Please submit your comments or questions here, or contact Webmaster.